# SDR CALA2021020800147

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,418 hours, 26,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 61-63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R BETWEEN FRAMES 61 AND 63 IS CORRODED. CORRODED STRINGER REMOVED AND NEW SPLICED IN PER SRM 53-00-13-300-001 FIG 1 SHEET 2. PER SRI 53-00-13-205-001 TABLE 006 NEED TO ACCOMPLISH INSPECTION AT 60,000 CYCLES OR 120,000 HOURS WHICHEVER IS ACHIEVED FIRST FROM REPAIR EMBODIMENT. WORK ACCOMPLISHED DURING HMV 3 IN LCQ ON NR 9296754. CREATING DIP FOR REINSPECTION REQUIREMENT. SUBSEQUENT INSPECTIONS TBD. OR 120,000 HOURS WHICHEVER IS ACHIEVED FIRST FROM REPAIR EMBODIMENT. DIP APPROVED PER SRM 53-00-13-300-001 NSPECTION AT 60,000 CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED
